# SDR UHLA2013040200111

- Difficulty date: April 2, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 21,099 hours, 12,365 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AT FL180 E1 SURGED REPEATEDLY.  ENGINE 1 CONTROL FAULT CAME ON EICAS.  FOLLOWED QRH AND THRUST WAS UNSTABLE.  PERFORMED INFLIGHT SHUTDOWN OF ENGINE 1 AND RETURNED TO DTW.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MTX PERFORMED BOROSCOPE OF ENG 1 IAW GE MM 72-00-00-220-802, FOUND EXTENSIVE DAMAGE TO COMPRESSOR SECTION.  865RW REMOVED AND REPLACED E1 ENGINE IAW JOB CARD.
